# SDR AALA202112217505

- Difficulty date: November 25, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004920000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #11 ATTACHMENT BOLT BETWEEN WS 12277 AND WS 12870 BETWEEN RIB 23 AND RIB 24. REPLACED BOLT PER AMM 27-84-67-000-001.
